# SDR AALA202404297856

- Difficulty date: April 22, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043620800
- Condition: Corroded
- Location: Frm 66 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPLICE COUPLING UPPER SIDE OUTBOARD LOCATED ON FR 66 AT STR 23L. REPLACED SPLICE COUPLING PER SRM 51-72-11-911-001.
